MathSciNet Relay Station
MathSciNet bibliographic data
MR312250 46E35 (35J45)
Walker, Homer F. On the estimation of the $L\sb{2}$-norm of a function over a bounded subset of ${\bf R}\sp{n}$. Proc. Amer. Math. Soc. 38 (1973), 103–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement